advertisement
Question
Posted by: Tablets | 2009/08/01

Blood Pressure

Hi
Please can you advise me whether it is better to take my Felodipine 10mg before or after I do exercise in the mornings.

I go to the gym at 5am and do 30 min on the treadmill and 15 on the cycle with stretch exercise in between.
I find after I get off the treadmill I feel light headed at times. Could it be the medication?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hallo

Felodipine may cause dizziness and lightheadedness. Exercise can increase these effects and it is most probably as a result of the medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement